# SDR HNAA2019091600276

- Difficulty date: September 10, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N625
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 45,637 hours, 42,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: POSSEBLE CRACK AROUND RIVET AT FR 79 BTW STR 5R-6R. CORRECTIVE ACTION: PERFORMED NDT CRACK INDICATED. REPAIRED AREA IAW SRM 53-32-01.
